# SDR HALA0800812

- Difficulty date: October 16, 2008
- Submitted: October 17, 2008
- Operation: Air carrier
- Aircraft: N585HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24257
- Aircraft time: 86,165 hours, 16,535 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Switch
- Condition: Malfunctioned
- Location: Bleed Air Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - AFTER ENGINE START L ISN VALVE EICAS & OVERHEAD LIGHT ON.  RTN TO GATE.  PER FIM 36-10-00 RESET SW AND OPS CHECKED OK FOR SERVICE.
